# SDR FDEA201007282700

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436836
- Condition: Corroded
- Location: Bs 500 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 500 BETWEEN STRINGERS 27R AND 26R.  REMOVED CORRODED SHEAR TIE  IAW SRM 51-30-2. FABRICATED NEW CLIP FROM BAC 1505-100044 7075 T6511, DIM 6.5" LENGTH IAW MFG DWG NR 69-43683, REV 17A AND SRM 51-30-5. INSTALLED NEW SHEAR TIE IAW SRM 51-30-2, REV 103.
